# SDR CA150408018

- Difficulty date: February 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 1,939 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82920621005
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTS, ILIP-QIR-15-00111, HYD LEAK IN DORSAL FAIRING DUE TO CHAFING OF TUBE 82920621-005 WITH HARDWARE RETAINING THE 85537822-003 DORSAL FAIRING PANEL.  PPS 6.03 REQUIRES MINIMUM .125 CLEARANCE OF HYD LINE TO ANY STRUCTURE.  RANGE OF ACFT SUSPECT OF THIS CONDITION 4001 - 4473, 4475 - 4477, 4482 - 4485 CONTAINMENT IN HOUSE & SUPPLIER 4474 - 4495, EXCEPT 4475 - 4477 & 4482 - 4485.  IMPLEMENTATION ACFT 4495.
